# SDR RAIA0004018

- Difficulty date: April 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Aircraft time: 15,145 hours, 21,147 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Pin
- Part number: SP4YB4
- Condition: Sheared
- Location: Gust Lock
- Part time: 15,145 hours, 21,147 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7507-BRL- WITH GUST LOCK RELEASED ONLY ONE POWER LEVER WILL ADVANCE OVER THE GATE.  MAINTENANCE REPLACED POWER LEVER BAULK PIN.
